Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6460
Title: A general formulation of a theorem of Luzin
Authors: Albano, Luigi
Issue Date: 1979
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Luigi Albano, "Una formulazione originale del teorema di Lusin", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 11 (1979), pp. 74-82.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
11 (1979)
Abstract: 
Si dimostra una estensione di un noto teorema dovuto a Lusin.

Here it is proved an extension of a known theorem due to Lusin.
Type: Article
URI: http://hdl.handle.net/10077/6460
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.11 (1979)

Files in This Item:
File Description SizeFormat
AlbanoRendMat11.pdf692.21 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

620
checked on Jul 15, 2019

Download(s)

231
checked on Jul 15, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.